# SDR FDEA201003030597

- Difficulty date: March 3, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT CTR CARGO DOOR EXTERIOR FWD LOWER CORNER. EXISTING REPAIR AT CTR CARGO DOOR EXTERIOR FWD LOWER CORNER EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER REMOVED IAW SRM 51-31-01 REV 42 AND REPAIR CARRIED OUT IAW SRM 52-30-16, FIG 201, REV 42. EO NR 1-5100-7-5001A4   PART 1, SRM REPAIR IDENTIFICATION AND TRACKING  REQUIREMENTS, 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
